# SDR DALA2022070604711

- Difficulty date: July 1, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,519 hours, 10,673 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3304 - ATB- DUE TO NO. 1 ENGINE BLEED FAILED ON T/O WITH NO. 2 ENGINE HP BLEED ON MEL. CORRECTIVE ACTION: REPLACED PRV 4001HA, #1 ENGINE BLEED VALVE CONTROL SOLENOID AND THERMOSTAT. (8844896)
